ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Meromorphic functions with deficiencies generating unique range sets

Banerjee, Abhijit and Majumder, Sujoy (2013) Meromorphic functions with deficiencies generating unique range sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 15-26. ISSN 00002-3043

[img] PDF
Download (1863Kb)

    Abstract

    With the help of weighted sharing of sets we deal with the problem of unique range set for meromorphic functions with deficient values and obtain a result which improves, generalizes and extends some previous results. We provide two examples to show that the condition in one of results is the best possible.

    Item Type: Article
    Uncontrolled Keywords: meromorphic functions, unique range sets, weighted sharing, shared set.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 15:38
    Last Modified: 25 Apr 2014 15:38
    URI: http://mathematics.asj-oa.am/id/eprint/2383

    Actions (login required)

    View Item